# SDR UALA2013011100194

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 52,043 hours, 20,718 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 24
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CONTROL ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM.  PRECEEDED BY SLIGHT PITCH NOSE DOWN.  PERFORMED WIRING CHECK FROM ELAC 2 TO TRANSDUCER,  ALL WIRING CHECKED GOOD.  STATUS MESSAGE CLEARED REF 27-93-00-810-877-A.  REPLACE RACK CONNECTOR 2CE2A, PCN (565-1291). REPLACED RT ELEV POS X-DU 49-CE-2 REF; MM 27-92-13. PER TSM 27-93-00-810-880-A. TESTED OKAY.
